# SDR FDEA201406251545

- Difficulty date: June 25, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 49,529 hours, 11,891 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE EACH FASTENER HOLES 08, 28, 29, 30 & 31 FOUND CRACK INDICATIONS DURING OPEN HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION AT LT WING LOWER SKIN ACCESS DOOR CUT OUT BETWEEN STATION XORS =690 & XORS=700.  SKIN ACCESS DOOR CUTOUT REPAIRED AS PER SRM 57-20-02 FIGURE 201 REPAIR 5 REVISION 55.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 122.
